INFORMATION CHANGE THE WORLD

International Journal of Information Engineering and Electronic Business(IJIEEB)

ISSN: 2074-9023 (Print), ISSN: 2074-9031 (Online)

Published By: MECS Press

IJIEEB Vol.5, No.4, Oct. 2013

The Split Domination in Product Graphs

Full Text (PDF, 688KB), PP.51-57


Views:73   Downloads:2

Author(s)

K.V. Suryanarayana Rao,V. Sreenivasan

Index Terms

Domination;Split domination set;Split domination number;Standard graphs; Product Graphs

Abstract

The paper concentrates on the theory of domination in graphs. The split domination in graphs was introduced by Kulli and Janakirm. In this paper; we have investigated some properties of the split domination number of some product graphs and obtained several interesting results.

Cite This Paper

K.V. Suryanarayana Rao, V. Sreenivasan,"The Split Domination in Product Graphs", IJIEEB, vol.5, no.4, pp.51-57, 2013. DOI: 10.5815/ijieeb.2013.04.07

Reference

[1]Bondy and Murty: “Graph theory with applications”, Macmillan (1976). 

[2]Haynes, T.W., Hedetniemi, S.T. and Slater, P.J., “Fundamentals of domination in graphs” ; Marcel Dekkar, Inc-New York (1998). 

[3]Harary, F., “Graph Theory”, Addison – Wesley, Massachusetts, (1969).

[4]Kulli, V.R. and Janakiram, B., “The split domination number of a graph”, Graph theory notes of New York, XXXII, 16-19 (1997); New York Acadamy of Sciences. 

[5]Laskar, R.C. and Walikar, H.B., “On domination related concepts in graph theory”, Lecture notes in Match., 885 (1981), 308-320.

[6]Sampathkumar, E., “On some new domination parameters of a graph – A Survey”, Proceedings of a symposium on graph theory and combinatorics, Kochi, Kerala, India, 17-19 may 1991, pp. 7-13. 

[7]Sampathkumar, E., “On tensor product graphs”, J. Austrial. Math. Soc., 20, (Series A) (1975), pp. 268-273. 

[8]Vasumathi, N., and Vangipuram, S., “Existence of a graph with a given domination parameter”, Proceedings of the Fourth Ramanujan Symposium on Algebra and its Applications; University of Madras, Madras, 187-195 (1995). 

[9]Vijaya Saradhi and Vangipuram, “Irregular graphs”, Graph Theory Notes of New York, Vol. 41, 2001, pp. 33-36.

[10]Weichsel, P.M., “The Kronecker product of graphs”, Proc. Am. Math. Soc. 13 (1962), pp. 47-52.